# SDR COMA0060890

- Difficulty date: November 6, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 12,032 hours, 11,378 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NR 2 IDG AND NR 2 GEN CAUTION MESSAGE.  DEFERRED MAINTENANCE PER MEL.
